As an Amazon Associate I earn from qualifying purchases.
1. Amazon Basic Care #ad
Amazon Basic Care Severe Congestion Nasal Spray, 1 Fluid Ounce, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief #adAmazon Basic Care #ad
- 12 hour, maximum strength relief: amazon basic care Severe Congestion Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies.
This product is gluten free. No drip nasal spray: this cold and allergy relief nasal spray won't drip down your nose or throat. Temporarily relieves sinus congestion and pressure. Safety Sealed. Nasal relief: amazon basic care severe congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.
Fast nasal congestion relief: amazon basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies.
Contains Menthol. Offers maximum strength nasal congestion relief. Active ingredient: this nasal spray contains oxymetazoline hcl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient source: IQVIA physicians survey 2019, which compares to the active ingredient in Afrin No Drip. Severe congestion formula pump mist.
2. Amazon Basic Care #ad
Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief, 1 Fluid Ounce, Amazon Basic Care No Drip Nasal Spray #adAmazon Basic Care #ad
- Soothing 12 hour maximum strength relief: amazon basic Care No Drip Nasal Spray, Oxymetazoline HCl provides 12 hours of maximum strength nasal congestion relief due to the common cold, hay fever and upper respiratory allergies.
Temporarily relieves sinus congestion and pressure. This product is gluten free. Nasal relief: amazon basic care no drip Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.
Nasal decongestant pump mist. Compare to the active ingredient in Afrin No Drip. No drip nasal spray: this cold and allergy relief nasal spray won't drip down your nose or throat.
Fast nasal congestion relief: amazon basic Care No Drip Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies. Physicians surveyed by an independent market research firm. Active ingredient: this nasal spray contains oxymetazoline HCl, the #1 doctor recommended adult nasal spray active ingredient of U. S.
3. Xlear #ad
Xlear Nasal Spray with Xylitol, All-Natural Saline Nasal Spray for Sinus Rinse & Sinus Relief 1.5 fl oz 3 Pack #adXlear #ad
- Improved formula with xylitol: our patented saline nasal spray solution may reduce tissue inflammation and naturally open airways. Prime the pump by holding the sinus rinse bottle upright and pumping one or more times until the saline solution is dispensed.
Our nose spray will help reduce tissue swelling from pollen, pollution, bacteria, and other irritants. Each 1. 5 oz bottle delivers approx. Insert nozzle into nostril and depress pump completely while breathing in through your nose.
Xylitol may help reduce swelling and allergy symptoms by reducing bacterial adhesion on your nasal tissue. Xylitol's powerful oral and upper respiratory health benefits come from its unique five-carbon structure. Use our sinus spray daily to protect and keep your nasal passages clean.
Using our saline nose spray before bed may reduce snoring. Easy to use directions: clear the nasal passageway by gently blowing your nose before using Xlear. Wash away pollutants: our natural saline nasal spray can wash away pollutants and help to bring sinus relief. Natural saline solution & nasal rinse: our nasal saline spray will gently clean and moisturize the sinus tissues. Spray each nostril 2-4 times and use at least twice daily.
4. Equate #ad
1-Ounce Pack of 2, Equate, Nasal Spray, Original compare To Afrin #adEquate #ad
- 12 hour nasal Spray. Shrinks swollen nasal Membranes So You Can Breathe More Freely. Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. Compare to Afrin Original Active Ingredient.
5. Amazon Basic Care #ad
1.62 FL OZ 47.4 mL TOTAL, Amazon Basic Care Allergy symptom Reliever nasal spray 3 x 120 metered sprays, 3 bottles/0.54 FL OZ 15.8 mL EACH #adAmazon Basic Care #ad
- Treats indoor/outdoor/pet allergens: an allergy is a sensitivity to a substance that is normally harmless; flowers, trees, a family pet, or dust are examples of things that can cause an allergy.
Active ingredient: this amazon basic care nasal spray provides relief from allergy symptoms for up to 24 hours; the active ingredient is Fluticasone Propionate glucocorticoid, 50 mcg, which compares to the active ingredient in Flonase Allergy Relief.
24-hour allergy relief: this all day allergy medicine temporarily relieves symptoms of hay fever or other upper respiratory allergies: itchy, watery eyes, nasal congestion, runny nose, itchy nose and sneezing.
Non-drowsy: enjoy multi-symptom allergy relief without the dreaded daytime drowsiness. Effective: this allergy nasal spray is full prescription strength at 50 mcg fluticasone propionate per spray; use it once per day as directed for 24 hours of relief.
6. LUMIFY #ad
LUMIFY Redness Reliever Eye Drops 0.08 Ounce 2.5mL #adLUMIFY #ad
- Amazing looking eyes: we understand how important eyes are. Eye care experts at bausch + lomb: for over 150 years, from contact lenses and solutions to eye drops, we have focused on innovation and quality in eye care products, ointments, eye vitamins, and more.
Lumify is different: the only otc drop to contain brimonidine. It’s the #1 eye Doctor recommended redness reliever data on file.
From the eye care experts at bausch + Lomb, LUMIFY works in 1 minute and lasts up to 8 hours. Eye drops for red eyes: lumify significantly reduces redness to help reveal your eyes' natural radiance.
And despite all the eye creams, if your eyes are red, eyeliners and eyeshadows, mascara, you won’t look your best. It selectively targets redness, alleviating some potential side effects associated with other redness relief drops, when used as directed. Fda approved: lumify contains no bleach or dyes and is FDA approved.
|Manufacturer||Bausch & Lomb #ad|
7. Good Sense #ad
GoodSense Maximum Strength Nasal Spray, Fast Powerful Congestion Relief For Colds and Allergies, 1 Fluid Ounce #adGood Sense #ad
- Compare to the active ingredient in Afrin Original. Fast congestion relief: Provides fast and powerful nasal congestion relief for allergies and colds.
Fast-acting nasal decongestant clears stuffy nose due to upper respiratory allergies and the common cold. Active ingredient: this nasal spray contains oxymetazoline hydrochloride 005%, a nasal decongestant.
Purpose: this nasal spray temporarily relieves nasal congestion, sinus congestion and pressure due to the common cold, hay fever and upper respiratory allergies. 12 hour relief: goodsense maximum Strength Nasal Spray provides fast, powerful congestion relief for allergies and colds for up to 12 hours.
8. Vicks #ad
Nasal Spray, Original Ultra Fine Mist Sinus Decongestant for Fast Relief of Cold & Allergy Congestion, Twin Pack, Sinus Pressure Relief, Vicks Sinex SEVERE, 2 0.5 FL OZ 15 ml #adVicks #ad
- For colds and allergies. Sinus pressure relief. Starts working instantly. Works for up to 12 hours for long-lasting relief of nasal stuffiness and sinus pressure. Effective nasal spray decongestant that relieves sinus pressure and shrinks swollen nasal membranes.
Ultra fine mist: clear your head with an ultra fine mist and powerful Vicks Vapors. Over-the-counter nasal spray that helps relieve the nasal stuffiness that often accompanies colds, hay fever, or upper respiratory allergies. 12 hour relief. Provides powerful sinus congestion relief in seconds.
9. DripDrop #ad
Watermelon, Lemon Variety Pack, For Workout, Berry, Illness, Sweating, 32 x 8oz Servings, DripDrop ORS, & Travel Recovery, Electrolyte Powder For Dehydration Relief Fast #adDripDrop #ad
- Patented, magnesium, dripdrop ors was created by a doctor and formulated with a patented mix of electrolytes & glucose to deliver fast dehydration relief. Precise ratio of electrolytes and glucose activates the body’s sodium-glucose co-transport system.
Great for signs of dehydration caused by workout, heat exhaustion, workout, travel & heat exhaustion – stay hydrated and recover faster from dehydration with the formula meticulously crafted for fast absorption. As an ors, dripdrop provides faster dehydration relief than sports and pediatric drinks, a medically-recognized, and it’s 99% less expensive than an IV.
Also contains potassium, zinc, doctor-created forMULA - Born on a relief mission, and Vitamin C for maximum immunity boosting benefit.
Ors electrolyte powder - dripdrop is an ors, optimal way to treat the signs of dehydration. Tastes great - dripdrop oRS’s 8 flavors taste fantastic and offer dehydration relief fast. 3x the electrolytes & ½ the sugar of sports drinks - Formulated to address the signs of dehydration relief fast without the sugar and stickiness of traditional sports drinks. Dehydration may result from alcohol consumption, travel, and when feeling under the weather.